Regularity Results for Real Analytic Homotopies.
Numerische Mathematik, Tome 46 (1985), pp. 43-50
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
homotopy methods, singular solutions, convergent fractional power series, behavior of homotopies, Sard's theorem
@article{NUMA_1985__46_132981,
author = {T.-Y. Li and J. Mallet-Paret and J.A. Yorke},
title = {Regularity {Results} for {Real} {Analytic} {Homotopies.}},
journal = {Numerische Mathematik},
pages = {43--50},
year = {1985},
volume = {46},
zbl = {0593.65037},
url = {http://geodesic.mathdoc.fr/item/NUMA_1985__46_132981/}
}
T.-Y. Li; J. Mallet-Paret; J.A. Yorke. Regularity Results for Real Analytic Homotopies.. Numerische Mathematik, Tome 46 (1985), pp. 43-50. http://geodesic.mathdoc.fr/item/NUMA_1985__46_132981/